MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

XTANT MEDICAL HOLDINGS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number X080-5525SD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review was performed for the complaint device lot and there were no manufacturing anomalies identified.The lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 5/19/2017.The root cause of this complaint cannot be reliably determined.It may be possible for the implant screws of the implant spacer to back out after being placed if they were not adequately placed to be retained by the locking arms of the implant spacer.The system surgical technique guide provides guidance on appropriate screw angulation and states, "visual confirmation of the locking arm over the screw and the screw's full seating in the faceplate should be performed." there are also two cautionary statements in the screw insertion section that state, "over-angulation of the screw beyond 3 degrees in any direction may result in failure of the screw to engage the implant and/or locking arm." and "failure to confirm that the locking arm is in front of the screw may result in early or late screw loosening." there has been one other complaint of similar nature in the past 12 months, which was received from the same report source.The manufacturer will continue to monitor this product family for complaints from the field.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 2/02/2023.It was reported that system implant screws were identified as having backed out post-operatively.The health status of the patient was reported as good, and that a revision procedure would be performed.Requests for available surgical and post-operative images were made, although there were none available for assessment.

Brand Name
IRIX-A LUMBAR INTEGRATED FUSION SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key16469752
Report Number3005031160-2023-00002
Device Sequence Number14735835
Product Code OVD
UDI-Device IdentifierM697X0805525SD1
UDI-PublicM697X0805525SD1
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K171567
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX080-5525SD
Device Lot Number059170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown